Show simple item record

dc.contributor.author Amster, Pablo Gustavo
dc.contributor.author Clapp, Mónica
dc.contributor.author Haddad, Julián Eduardo
dc.date.available 2017-07-07T22:33:48Z
dc.date.issued 2012
dc.identifier.citation Amster, Pablo Gustavo; Clapp, Mónica; Haddad, Julián Eduardo; On resonant elliptic systems with rapidly rotating nonlinearities; Khayyam Publishing; Differential And Integral Equations; 25; 9-10; -1-2012; 869-882
dc.identifier.issn 0893-4983
dc.identifier.uri http://hdl.handle.net/11336/19954
dc.description.abstract We study a Neumann problem for a nonlinear elliptic system. Unlike previous results in the literature of Landesman–Lazer type, our existence theorem allows rapid rotations on the nonlinear term.
dc.format application/pdf
dc.language.iso eng
dc.publisher Khayyam Publishing
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri https://creativecommons.org/licenses/by-nc-sa/2.5/ar/
dc.subject Nonlinear elliptic systems
dc.subject Neumann conditions
dc.subject Rapidly rotating nonlinearities
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title On resonant elliptic systems with rapidly rotating nonlinearities
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2017-07-07T14:44:25Z
dc.journal.volume 25
dc.journal.number 9-10
dc.journal.pagination 869-882
dc.journal.pais Estados Unidos
dc.description.fil Fil: Amster, Pablo Gustavo. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas; Argentina
dc.description.fil Fil: Clapp, Mónica. Universidad Nacional Autónoma de México; México
dc.description.fil Fil: Haddad, Julián Eduardo. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales. Departamento de Matemática; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas; Argentina
dc.journal.title Differential And Integral Equations
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/https://projecteuclid.org/euclid.die/1356012372


Archivos asociados

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)